# SDR CA100628004

- Difficulty date: June 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Part number: MS21907D5
- Condition: Cracked
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF A SLOW LEAK IN THE OXYGEN SYS, A CRACK, ABOUT 0.250" WAS FOUND ON THE ELBOW FITTING THAT CONNECT O2 SUPPLY LINE FROM THE BOTTLE, THAT PASS THRU THE FUSELAGE FOR THE AIRFRAME OXYGEN SYS.  THE SLOW LEAK COULD HAVE INCREASED WITH VIBRATION AND CAUSE A MUCH HIGHER LEAK IN THE O2 SUPPLY SYS. THE ACFT WAS GROUNDED AND THE PART WAS ORDERED AOG.
